Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 09-08-2009, 11:54 AM   #1  
Believe!
Thread Starter
 
Ryanne's Avatar
 
Join Date: Aug 2009
Location: Oklahoma
Posts: 357

S/C/G: 231/201/131

Height: 5'2"

Unhappy Doc Changed My Med:

And I'm feeling really down and stressed right now. I am agitated and the worst part is, I am pms ing on top of it & lately I have been "miffed" about everything, and I know partially it is the switch from Lexapro to Prozac a few days ago, but I don't know how much of it is the meds, how much is pms, and how much is legitimate. Sigh.
I am losing weight and eating healthy for my health. Sometimes it's hard to do without snacking when you feel so bad with meds and you know that meds are causing cravings.

Last edited by Ryanne; 09-08-2009 at 03:02 PM.
Ryanne is offline   Reply With Quote
Old 09-09-2009, 09:08 AM   #2  
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,125

Height: 5' 10"

Default

You might want to call your doctor and describe what you are feeling to him. Yes, it could be that you need a few more days on the new meds, or that its PMSins... but it can't hurt to notify your doc Good luck !!!!
Leenie is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 12:10 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.